Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 368425, 14 pages
http://dx.doi.org/10.1155/2012/368425
Research Article

Existence of Solutions for a Quasilinear Reaction Diffusion System

Department of Basic Sciences, Yancheng Institute of Technology, Jiangsu, Yancheng 224003, China

Received 26 February 2012; Revised 30 April 2012; Accepted 30 April 2012

Academic Editor: D. Anderson

Copyright © 2012 Canrong Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. A. Ladyzenskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and Quasi-Linear Equations of Parabolic Type, American Mathematical Society Translation, Providence, RI, USA, 1968.
  2. E. DiBenedetto, Degenerate Parabolic Equations, Springer, New York, NY, USA, 1993.
  3. G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, Singapore, 1996.
  4. C. V. Pao, “Quasilinear parabolic and elliptic equations with nonlinear boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 3, pp. 639–662, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. V. Pao and W. H. Ruan, “Positive solutions of quasilinear parabolic systems with nonlinear boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 472–499, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. V. Pao and W. H. Ruan, “Positive solutions of quasilinear parabolic systems with Dirichlet boundary condition,” Journal of Differential Equations, vol. 248, no. 5, pp. 1175–1211, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. A. Levin and L. A. Segel, “Hypothesis for origin of planktonic patchiness,” Nature, vol. 259, p. 659, 1976. View at Publisher · View at Google Scholar
  8. N. Shigesada and K. Kawasaki, Biological Invasions: Theory and Practice, Oxford University, Oxford, UK, 1997.